# SDR K3HA990015

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT SOCKET WIRE BROKEN.  INSTALLED SOCKET, LIGHT LAMP AND CLEAR LENSE.  OPS CHECK OK AS PER MM 33-50-01.  LAMP (P/N 3071BPE6PL), LENSE (P/N 07912).
